# SDR 99ZZZX1587

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575W
- Make and model: Beech C-99
- Aircraft serial: U204
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Filler Cap
- Part number: 3020907
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- Nature of condition: K, J, W
- Precautionary procedure: E

## Discrepancy

OIL PRESSURE ON RIGHT ENGINE STARTED DROPPING SHORTLY AFTER TAKEOFF.  FINDINGS:  OIL LOSS DUE TO UNSECURED OIL CAP.
